Alert archive / Michigan / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 46, NWS Marquette, MI

August 10, 2021Dickinson County, Iron County, Marquette County, Michigan

NWS Marquette, MI issued this severe thunderstorm warning at Aug 10, 2021, 2:46 PM CDT for Dickinson County, Iron County, Marquette County, Michigan. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2021, 2:46 PM CDT (19:46 UTC)
Expired
Aug 10, 2021, 3:30 PM CDT
In force
44 min
Issued by
NWS Marquette, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dickinson County, MI, Iron County, MI, Marquette County, MI

The radar

The Marquette radar (KMQT), 49 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 2:48 PM CDTHAIL 1.5Witch Lake, MIPHOTO AND VIDEO RECEIVED VIA SOCIAL MEDIA. DELAYED REPORT. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.8 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2021-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2021-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-550 J/kg
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

092 
WUUS53 KMQT 101946
SVRMQT
MIC043-071-103-102030-
/O.NEW.KMQT.SV.W.0046.210810T1946Z-210810T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Marquette MI
346 PM EDT Tue Aug 10 2021

The National Weather Service in Marquette has issued a

* Severe Thunderstorm Warning for...
  Northeastern Iron County in south central Upper Michigan...
  Northern Dickinson County in south central Upper Michigan...
  West central Marquette County in north central Upper Michigan...

* Until 430 PM EDT/330 PM CDT/.

* At 345 PM EDT/245 PM CDT/, a severe thunderstorm was located over
  Witch Lake, or 19 miles northeast of Crystal Falls, moving east at
  35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  northeastern Iron, northern Dickinson and west central Marquette
  Counties, including the following locations... Ralph, Silver Lake
  near Channing and Republic.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4611 8823 4638 8826 4652 8773 4608 8766
TIME...MOT...LOC 1945Z 262DEG 31KT 4625 8799 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BW
2 follow-up statements
103 
WWUS53 KMQT 102000
SVSMQT

Severe Weather Statement
National Weather Service Marquette MI
400 PM EDT Tue Aug 10 2021

MIC071-102009-
/O.CAN.KMQT.SV.W.0046.000000T0000Z-210810T2030Z/
Iron MI-
400 PM EDT Tue Aug 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN IRON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4614 8800 4642 8809 4652 8773 4615 8767
TIME...MOT...LOC 1959Z 262DEG 31KT 4627 8781 

$$

MIC043-103-102030-
/O.CON.KMQT.SV.W.0046.000000T0000Z-210810T2030Z/
Dickinson MI-Marquette MI-
400 PM EDT Tue Aug 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM
EDT/330 PM CDT/ FOR NORTHEASTERN DICKINSON AND WEST CENTRAL MARQUETTE
COUNTIES...

At 359 PM EDT/259 PM CDT/, a severe thunderstorm was located 10 miles
east of Witch Lake, or 16 miles southwest of Ishpeming, moving east
at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Witch Lake, West Ishpeming, Republic and Silver Lake near Channing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4614 8800 4642 8809 4652 8773 4615 8767
TIME...MOT...LOC 1959Z 262DEG 31KT 4627 8781 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BW
867 
WWUS53 KMQT 102021
SVSMQT

Severe Weather Statement
National Weather Service Marquette MI
421 PM EDT Tue Aug 10 2021

MIC043-103-102031-
/O.EXP.KMQT.SV.W.0046.000000T0000Z-210810T2030Z/
Dickinson MI-Marquette MI-
421 PM EDT Tue Aug 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DICKINSON AND
WEST CENTRAL MARQUETTE COUNTIES WILL EXPIRE AT 430 PM EDT/330 PM
CDT/...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 4614 8800 4642 8809 4652 8773 4615 8767
TIME...MOT...LOC 2021Z 262DEG 31KT 4629 8757 

$$

BW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 2:03 PM CDT, 43 minutes earlier.

Area forecast discussion, Aug 10, 2:03 PM CDT, 43 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
303 PM EDT Tue Aug 10 2021

.SHORT TERM...(Today and tonight)
Issued at 423 AM EDT TUE AUG 10 2021

Large scale pattern this morning consists of ridging over the
southern 2/3 of the CONUS perforated by a weak trough over the Great
Lakes and Ohio Valley which has been slowly meandering northeastward
for the past day. Along the northern periphery of the ridge there is
a strong mid-level short wave over North Dakota. This wave will ride
eastward through the Boundary Waters and then lift northeastward
into Northern Ontario today, dragging a cold front into the Northern
Plains. Closer to home, the story this morning is the widespread
fog, much of it dense, thanks to winds nearly calm this morning and
abundant low-level moisture. Satellite shows fog covering nearly all
of the Keweenaw and central and eastern U.P. with obs from Houghton
to iron Mountain to Manistique (and a few others) all reporting 1/4
mile vis. Therefore, have issued a Dense Fog Advisory for the entire
CWA. This fog should mix out shortly after sunrise like summertime
radiation fog typically does, so the advisory runs through 13z.

Today, the two main stories will be the heat/humidity and the risk
for strong to perhaps severe thunderstorms. By 15z, the cold front
is expected to be oriented NNE to SSW through eastern Minnesota. Out
ahead of the front, temps rising into the mid to upper 80s with dew
points in the mid 60s will allow MLCAPE to build to 1500-2500 J/kg
with some pockets of up to 3000 J/kg. Strengthening mid-level flow
ahead of the aforementioned North Dakota short wave will lead to
effective shear magnitudes increasing from around 30 kts at around
18z to 40 kts or more by 21z, with vectors oriented at about a 45-
degree angle to the surface front. Therefore, the potential exists
for strong to severe thunderstorms this afternoon. However, some
models start mixing out the PBL as the surface wind increases this
afternoon leading to SBCIN being maintained through the day and high
LFCs around 600 mb. If that is the case, then frontal lifting will
not be enough to trigger convective initiation; mid-level dCVA ahead
of the wave will need to help parcels break the cap. However, the
strongest forcing from this wave will only glance the area as the
wave skirts by to the north. Therefore, the setup today is a
conditional one with low confidence. If storms do form, as
suggested by the NAM Nest, recent few HRRR runs, and CMC Hi-res,
then they could take advantage of the aforementioned parameters
and 7.5-8 C/km mid-level lapse rates and quickly become severe.
However, there is an equal chance that CI fails to occur given the
lingering CIN, and not much of anything happens. Therefore, went
with 50% POPs across roughly the southern half of the CWA since
this truly is a 50/50 kind of day. The CAPE/shear/lapse rate combo
that is modeled is not often seen up here, so decided enhanced
severe wording was warranted in the wx grids.

Tonight, the CAMs that do resolve that complex of storms show it
dissipating fairly quickly as it reaches the south-central U.P.
Skies should clear from west to east, but with the low-level
moisture not yet fully scoured out (and some rain today - maybe)
some more patchy fog is possible tonight, mainly central and east.
Lows should range from the upper 50s interior west to the mid 60s
east with some upper 60s lows possible in the downslope areas around
Marquette.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 302 PM EDT TUE AUG 10 2021

The long-term period looks to be dominated by a drier conditions,
with cooler conditions expected Thursday and Friday due to a cold
front, and warmer conditions expected early next week as ridging
builds across Upper MI.

May see some showers and thunderstorms in the far east early
Wednesday night as some a cold front looks to finish moving through
the area. Severe weather potential looks decreased from the
afternoon hours Wednesday, with the potential for any precip falling
fast in the early evening hours.

As a wave of CAA behind the front moves across the U.P. Thursday,
expect high temperatures to be cooler, with the upper 70s expected
across the west and low 80s across the south and east. The east and
south should get warmer behind the front as the stronger CAA should
move over these areas later in the day Thursday. May see a rain
shower or two over the far east, given the forcing from the CAA,
winds over Lake Superior and MI converging, and abundant moisture in
the mid levels. However, the occurrence of these showers is
questionable, as there is fairly dry air in the upper levels of the
atmosphere and near the sfc; thinking all those ingredients would
have to come together to really get anything.

Expect the coolest day to be Friday as troughing from the cool,
Canadian air stops digging over Upper MI; expect highs to only get
into the low to mid 70s and lows to bottom out to the mid 40s in the
interior west. This weekend, WAA is expected to build across the
U.P. as ridging begins to move over the area. May have some
shortwaves roll along the ridge as it progs across us. However,
models show the ridge strengthening across the U.P. until near the
end of the extended period.
&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 200 PM EDT TUE AUG 10 2021

Thunderstorms will lift up across western Upper MI over the next few
hrs, impacting KIWD/KCMX. Expect MVFR to brief IFR conditions and
gusty winds with the storms. It's uncertain if the storms will reach
KSAW later in the aftn, so only a VCTS mention was included. VFR
conditions will then prevail into the evening at all terminals. Fog
may develop overnight at KCMX and especially KSAW. MVFR to IFR
conditions are possible. VFR conditions will then prevail mid
morning Wed onward.
&&

.MARINE...(For the 4 AM Lake Superior forecast issuance)
Issued at 443 AM EDT TUE AUG 10 2021

Stagnant weather pattern will keep winds weak and variable this
morning with winds of only 5-10 kts. The stagnant weather conditions
will allow dense fog to persist across much of the lake today. It
will begin to clear out of the this evening through early Tuesday.
west half by late morning but will likely persist through late
afternoon over the east half. Therefore, have extended the Dense Fog
Advisory fro the north-central and eastern zones through early
evening. By this afternoon winds will increase to around 15 kts, out
of the SE east half and out of the SW west half. Winds will become
SW 10-15 kts across the lake tonight. There is a relatively low
chance of thunderstorms this afternoon, however, should any occur
they will be capable of producing heavy rain with vis reductions and
locally strong winds.

SW winds 15-20 kts are expected late tonight through Thursday
morning, becoming westerly Thursday afternoon behind a cold front.
Cooler air moving in behind this front will likely lead to a period
of stronger winds with some 20-25 kt winds likely. Winds will relax
below 15 kts Friday moving as ridging builds in, and then stay light
through the weekend.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
  Dense Fog Advisory until 8 PM EDT this evening for LSZ245>251-
     264>267.

Lake Michigan...
None.
&&

SHORT TERM...RJC
LONG TERM...TAP
AVIATION...Rolfson
MARINE...RJC
Hazardous weather outlook, Aug 10, 3:04 AM CDT, 11 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
404 AM EDT Tue Aug 10 2021

MIZ001>007-009>014-084-085-110815-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
404 AM EDT Tue Aug 10 2021 /304 AM CDT Tue Aug 10 2021/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Today and Tonight

Areas of dense fog are likely this morning. See the latest Dense
Fog Advisory for additional details. Areas of dense fog will be
possible again tonight across Upper Michigan.

There is a chance of thunderstorms today across portions of
western and central Upper Michigan. Some storms could produce
damaging winds, large hail, and heavy downpours, mainly near the
Wisconsin state line.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a chance of thunderstorms Wednesday across Upper Michigan.
Some storms may be strong across the central and east in the
afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any observed hail or wind damage
from thunderstorms to the National Weather Service in Marquette.
The public may also submit reports to the National Weather Service
via phone, on our website, or through Facebook or Twitter using
#906wx.

LSZ162-240>251-263>267-110815-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
404 AM EDT Tue Aug 10 2021 /304 AM CDT Tue Aug 10 2021/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Today and Tonight

Areas of dense fog are likely this morning. See the latest Marine
Dense Fog Advisory for additional details. Areas of dense fog are
also possible tonight.

Thunderstorms will be possible across the west half of Lake
Superior this morning and across the north-central and east this
afternoon and evening. Some storms could produce strong winds,
mainly across the west and north-central. Heavy downpours could
also quickly reduce visibilities.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorms will also be possible on Wednesday through the early
evening hours, mainly in the central and east.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-110815-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
404 AM EDT Tue Aug 10 2021

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Today and Tonight

Areas of dense fog are likely this morning. See the latest Marine
Dense Fog Advisory for additional details. Areas of dense fog are
also possible tonight.

Thunderstorms will be possible this afternoon and evening. Some
storms could produce strong winds. Heavy downpours could also
quickly reduce visibilities.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorms will also be possible Wednesday through Wednesday
evening.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

JP

In the hours before

Special weather statement, Aug 10, 12:44 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Marquette MI
144 PM EDT Tue Aug 10 2021

MIZ002-009-010-084-101830-
Ontonagon MI-Gogebic MI-Southern Houghton MI-Iron MI-
144 PM EDT Tue Aug 10 2021

...A strong thunderstorm will impact portions of northwestern Iron,
southeastern Gogebic, southwestern Houghton and southeastern
Ontonagon Counties through 230 PM EDT/130 PM CDT/...

At 144 PM EDT/1244 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Watersmeet, or 26 miles north of Eagle River,
moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Paulding around 155 PM EDT.

Other locations in the path of this storm include Kenton and Sidnaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4678 8872 4660 8868 4642 8868 4642 8863
      4620 8858 4617 8929 4618 8931 4639 8943
TIME...MOT...LOC 1744Z 239DEG 37KT 4629 8926

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MZ
Special weather statement, Aug 10, 12:50 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Marquette MI
150 PM EDT Tue Aug 10 2021

MIZ002-003-084-101815-
Ontonagon MI-Houghton MI-Southern Houghton MI-
150 PM EDT Tue Aug 10 2021

...A strong thunderstorm will impact portions of west central
Houghton and northeastern Ontonagon Counties through 215 PM EDT...

At 150 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ontonagon, moving east at 40 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Rockland around 200 PM EDT.
  Mass City around 205 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4665 8934 4683 8948 4707 8893 4677 8876
TIME...MOT...LOC 1750Z 250DEG 34KT 4679 8932

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

BW
Local storm report, Aug 10, 2:03 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
303 PM EDT TUE AUG 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     TSTM WND GST     FREDA                   47.13N 88.82W
08/10/2021  M40 MPH          HOUGHTON           MI   TRAINED SPOTTER

&&

EK

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 1:36 AM CDTDense Fog AdvisoryMQTAlger, Baraga, Delta, Dickinson, Gogebic, Houghton and 7 more6 hr
Aug 10, 12:29 PM CDTSpecial Marine WarningMQT91 min
Aug 10, 12:44 PM CDTSpecial Weather StatementMQTOntonagon46 min
Aug 10, 12:50 PM CDTSpecial Weather StatementMQTOntonagon25 min
Aug 10, 12:53 PM CDTSevere Thunderstorm WarningMQTGogebic, Ontonagon52 min
Aug 10, 1:00 PM CDTSevere Thunderstorm WarningMQTGogebic, Houghton, Iron, Ontonagon45 min
Aug 10, 1:08 PM CDTSevere Thunderstorm WarningMQTGogebic, Houghton, Ontonagon52 min
Aug 10, 1:22 PM CDTSpecial Marine WarningMQT59 min
Aug 10, 1:23 PM CDTSevere Thunderstorm WarningMQTHoughton, Ontonagon52 min
Aug 10, 1:29 PM CDTSevere Thunderstorm WarningMQTBaraga, Houghton, Iron46 min
Aug 10, 2:07 PM CDTSevere Thunderstorm WarningMQTBaraga, Dickinson, Iron, Marquette53 min
Aug 10, 2:51 PM CDTSevere Thunderstorm WarningMQTGogebic, Ontonagon39 min
Aug 10, 3:13 PM CDTSevere Thunderstorm WarningMQTDickinson, Marquette47 min
Aug 10, 3:15 PM CDTSevere Thunderstorm WarningMQTBaraga, Gogebic, Houghton, Iron, Ontonagon45 min
Aug 10, 3:35 PM CDTSevere Thunderstorm WarningMQTAlger, Delta, Dickinson, Marquette, Menominee25 min
Aug 10, 3:53 PM CDTSevere Thunderstorm WarningMQTAlger, Delta, Marquette52 min
Aug 10, 4:02 PM CDTSpecial Marine WarningMQT28 min
Aug 10, 4:50 PM CDTSpecial Weather StatementMQTAlger40 min
Aug 10, 4:54 PM CDTSevere Thunderstorm WarningMQTAlger, Marquette51 min
Aug 10, 5:16 PM CDTSpecial Marine WarningMQT59 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.